# SDR VNAA0003023

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 12,619 hours, 11,600 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE FIRST OFFICER''S BRAKES WERE NOT RESPONDING WHEN APPLIED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FERRIED THE AIRCRAFT TO PIT.  THE FERRY FLIGHT WAS MADE WITHOUT INCIDENT.  MAINTENANCE THEN BLED THE FIRST OFFICER''S BRAKES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
